# SDR FDEA201606292196

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: FX146N104224
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1520, S25R FRAME SPLICE GOUGED.  REMOVED DAMAGE IAW SRM-51-10-02-0G, FOUND TO BE OUT OF LIMITS IAW, SRM-53-00-07-1A FIG 101, DET V.  R & R SPLICE IAW-SRM-51-40-02-0G AND DWG 146N1017.  REPAIR CAT-A, MAJOR REPAIR AT STA 1520, S-25R.
